# SDR AUS20030520

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 4920 · APU Core Engine
- Part: Clamp
- Part number: 2345119059
- Condition: Failed
- Location: Apu Engine
- Part time: 32,823 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL CONTROL UNIT LOOSE ON GEARBOX DUE TO BROKEN CLAMP BOLT.
